# SDR AALA202409309650

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 64,524 hours, 38,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE FAULTS FOR 1R DOOR OPEN /CLOSED INDICATION DISAGREES. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
